# SDR QXEA2025011700010

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 15,989 hours, 10,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2087. GATE AGENT REPORTED L1 DOOR IS DIFFICULT TO OPEN. IT TOOK 2 PEOPLE TO OPEN IT. REMOVED FROM SERVICE. PERFORMED GVI OF DOOR SEAL AND AROUND DOOR FRAME. NO DEFECTS NOTED. CYCLED DOOR SEVERAL TIMES, NO EXCESSIVE FORCE NOTED. RETURNED TO SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
